Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hungry, nausea, prescribed erythromycin 500 mg - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
Doctor :   hello
User :   Hi, I was prescribed erythromycin yesterday
Doctor :   i am Dr Oberoi here
User :   hello dr.
User :   as i said before i was prescribed erythromycin 500 mg
Doctor :   tell me your query
Doctor :   ok
User :   and after the second dose, i feel sick
User :   i feel constantly hungry and nauseous
Doctor :   may i know your age and gender please ?
User :   i'm a 21 year old woman
Doctor :   and also the condition you were prescribed this medication for ?
User :   a few weeks ago i noticed a small lump in my lower groin area
Doctor :   ok
User :   i usually have ingrown hairs
User :   so i dont know if its an ingrown hair or not
User :   the doctor checked it out and said he couldnt feel much
Doctor :   i see
Doctor :   so you have any fever or anything ?
User :   no, my fever was checked and everything was fine
User :   but i am also concerned
User :   after i got home
User :   the doctor emailed me asking to go back to the lab for a general blood test next week
Doctor :   ok
User :   why would he suggest this?
Doctor :   tell me your present symptoms ?
User :   before taking the medication i had no symptoms, now i feel nauseous
User :   and i have constant urination
Doctor :   how long have you been prescribed the dose?
User :   10 days
Doctor :   ok
Doctor :   now the antibiotic you are taking
Doctor :   its known for its side effects of nausea
Doctor :   and sometimes stomach upset
User :   is the constant urination something to worry about?
User :   or should i just continue as prescribed?
Doctor :   any burning sensation while urinating ?
User :   none at all
Doctor :   how is your health otherwise?
Doctor :   in good shape ?
User :   it is pretty good
User :   yes
User :   i think i'm just a little paranoid and expecting the worse
Doctor :   well dont worry
User :   i have heard that swollen lymph nodes might mean cancer
Doctor :   just take the complete course
Doctor :   and eating yogurt is good to combat the nausea related to antibiotics
User :   why would my doctor suggest i have a general blood test done?
Doctor :   in order to rule out any infection
Doctor :   dont worry its routine
User :   the lump has shrunk ever since i first noticed it
User :   so it's getting smaller
User :   but in case it doesnt go away by time i finish my medication
User :   what should i expect then?
Doctor :   it will go away as the medication will take care of it
User :   also
User :   if i have to vomit because of the medication
User :   should i take another one after?
Doctor :   it depends
Doctor :   if you see the pill coming out
Doctor :   then you should
User :   if i dont, i shouldn't?
Doctor :   yes
User :   i'm concerned i wont get the full effect of the drug if i throw up
Doctor :   if you dont see the pill then it means absorbed
User :   thank you very much doctor. you have truly alleviated my anxiety over the medication and its side effects
Doctor :   your most welcome
Doctor :   take care
User :   thank you
User :   likewise
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor